Martin Möller


- moeller AT (now) mpim-bonn.mpg.de

Since april 2007, I am at the Max-Planck Institute, Bonn. See my new web page there. This page will no longer be updated regularly.

Research interests

Teichmueller curves: These are geodesic discs in Teichmueller space that project to algebraic curves in the moduli space of curves.
Shimura curves, more generally fibred surfaces.
GL_2(R)-action on the moduli space of holomorphic one-forms on curves.
Billiards. On the right you can see a billiard table with 'optimal dynamical properties'.

Publications

The latest version in general contain (minor) corrections and improvements with respect to the arxiv version.
(10) Linear manifolds in the moduli space of one-forms (March 2007)
Available on `Mathematics ArXiv' (math.AG/0703145)
Latest Version (ps) Latest Version (pdf)
(9) The Arnoux-Yoccoz Teichmüller disc (with Pascal Hubert and Erwan Lanneau) (Nov. 2006)
Available on `Mathematics ArXiv' (math.AG/0611655)
Latest Version (ps) Latest Version (pdf)
(8) Teichmüller curves, triangle groups, and Lyapunov exponents (with Irene Bouw) (Nov. 2005)
Available on `Mathematics ArXiv' (math.AG/0511738)
Latest Version (ps) Latest Version (pdf)
(7) Some finiteness results for Teichmueller curves (to appear in Ann. Inst. Fourier)
Available on `Mathematics ArXiv' (math.AG/0509079)
Latest Version (ps) Latest Version (pdf)
(6) Shimura- and Teichmueller curves (*) (Jan. 2005)
Available on `Mathematics ArXiv' (math.AG/0501333)
Latest Version (ps) Latest Version (pdf)
(5) Periodic points on Veech surfaces and the Mordell-Weil group over
a Teichmueller curve
(Invent. Math. 165 No. 3 (2006), 633-649)
Available on `Mathematics ArXiv' (math.AG/0410262)
Latest Version (ps) Latest Version (pdf)
(4) Variations of Hodge structure of Teichmueller curves (Journal of the AMS 19 (2006), 327-344)
Available on `Mathematics ArXiv' (math.AG/0401290)
Latest Version (ps) Latest Version (pdf)
(3) Teichmueller curves, Galois actions and GT-relations (Math. Nachrichten 278 No. 9 (2005))
Available on `Mathematics ArXiv' (math.AG/0311308)
Latest Version (ps) Latest Version (pdf)
(2) Isotrivially fibred isles in the moduli space of surfaces of general type (Proc. AMS 133 No.2 (2005))
Available on `Mathematics ArXiv' (math.AG/0210318)
Latest Version (ps) Latest Version (pdf)
(1) Maximally irregularly fibred surfaces of general type (Manusc. Math. 116 (2005))
Available on `Mathematics ArXiv' (math.AG/0209120)
Latest Version (ps) Latest Version (pdf)
(*) A computer search is used to rule out the existence of covering with very special ramification behaviour. The LISP source code may be downloaded, to run it you need LISP and the Lambdatensor-core (ver1.1) by Thomas Fischbacher. See also the Lambda-Tensor page

Notes, summaries, surveys:

(2) Special families of curves, of Abelian varieties, and of certain minimal manifolds over curves (pdf) (with Eckart Viehweg and Kang Zuo)
(1) Arbeitstagung 2005 (pdf)

My thesis, defended in July 2002, is titled 'Modulräume irregulär gefaserter Flächen' (Moduli spaces of irregularly fibred surfaces). It was directed by Frank Herrlich. You can download it (in German!) as PS (A4), PS (A5, ready to print), DVI or PDF file. To obtain an English version, look at the publications.


Math links

Mathematisches Institut der Universität Karlsruhe
Université Paris 6/7, Jussieu/Chevaleret
Universitaet Duisburg-Essen, DFG-Schwerpunkt Komplexe Geometrie


Back to the Mathematics Institute homepage